MAUDE Adverse Event Report: BRACCO INJENEERING SA FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BRACCO INJENEERING SA FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 017355
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient was being injected through a powerport and the contrast syringe broke and popped off the power injector.Plastic pieces dispersed but a curtain barrier was used and the patient was not harmed.Injector syringes were replaced and test successfully completed.

Brand Name
FASTLOAD¿ CTA DUAL SYRINGE PACK WITH SPIKES
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BRACCO INJENEERING SA
7905 fuller road
eden prairie MN 55344
MDR Report Key18266142
Report Number18266142
Device Sequence Number18107668
Product Code DXT
UDI-Device Identifier17630039300873
UDI-Public(01)17630039300873
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2023
Report Date (Section F) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number017355
Device Catalogue Number017355
Device Lot Number242411
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight69 KG
Patient RaceWhite
Date Report Sent to FDA10/02/2023